# SDR UPS06146816

- Difficulty date: April 27, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 5,844 hours, 3,390 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5451506320300
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON INBD MEMBER SECTION ANGLE AT RIB 18 IS CRACKED.  REMOVED AND REPLACED NR 2 PYLON INBD MEMBER SECTION ANGLE PER SRM 51-40-21.
